Your browser doesn't support javascript.

BVS APS

Atenção Primária à Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

[Guidelines of prevention and treatment for NSAID-related peptic ulcers].

Lee, Jun Haeng; Lee, Yong Chan; Jeon, Seong Woo; Kim, Jeong Wook; Lee, Sang Woo.
Korean J Gastroenterol; 54(5): 309-17, 2009 Nov.
Artigo em Coreano | MEDLINE | Nov 2009 | ID: mdl-19934612
Resumo: Non-steroidal anti-inflammatory drugs (NSAIDs) are among the most commonly used medications in Korea. Gastrointestinal toxicity, including peptic ulcer, is a common adverse effect of NSAIDs. Risk factors for NSAID-related peptic ulcer include a previous history of peptic ulcer, advanced age, high dose, concomitant use of corticosteroids, anticoagulants, other NSAIDs including low-dose aspirin. Preventive measure(s), such as COX-2 inhibitor, proton pump inhibitor or misoprostrol, should be done for patients requiring NSAID therapy who have high-risk factor(s) for peptic ulcer. Low dose aspirin also increases the risk of peptic ulcer, so preventive measure(s) should be done for high-risk patients. The eradication of Helicobacter pylori is recommended for high-risk NSAID-users. Treatment strategies for peptic ulcers in NSAID users are mostly the same for peptic ulcers in NSAID non-users.